# SDR DALA2022052403568

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,707 hours, 21,951 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 CRACKED PREVIOUS REPAIR OF STABILIZER STRAP ON MAIN DECK FLOOR STRUCTURE BTW STA.365 TO 377 AND LBL. 25 AT NLG W/W ABOVE. CORRECTIVE ACTION: SUMMARY OF NRC 00162: STABILIZER STRAP ON MAIN DECK FLOOR STRUCTURE BTW STA.365 TO 377 AND LBL. 25 AT NLG W/W ABOVE WAS REPAIRED PER B757-300 SRM 53-00-51. (2242595)
